Trace inequalities of Shisha-Mond type for operators in Hilbert spaces

[img]
Preview
CO.pdf - Published Version (281kB) | Preview

Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2017) Trace inequalities of Shisha-Mond type for operators in Hilbert spaces. Concrete Operators, 4 (1). 32 - 47. ISSN 2299-3282

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/36629
DOI https://doi.org/10.1515/conop-2017-0004
Official URL https://doi.org/10.1515/conop-2017-0004
Subjects Historical > FOR Classification > 0102 Applied Mathematics
Current > Division/Research > College of Science and Engineering
Keywords Trace class operators; Hilbert-Schmidt operators; Schwarz inequality; Grüss inequality
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login